MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD TI FEM PS 70MM RT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD TI FEM PS 70MM RT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(udi): (b)(4).Visual evaluation of the returned product identified that both sterile cavities have been opened; only inner sterile cavity with the device was returned; the outer sterile cavity was not returned; there is adhesive transfer on the inner cavity indicating that it was properly sealed during manufacturing.Device history record (dhr) was reviewed and no discrepancies were found.The product was likely conforming when it left zimmer biomet control.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Device was returned from facility with packaging damage and sterility barrier potentially compromised.No patient involved.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD TI FEM PS 70MM RT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9752282
Report Number0001825034-2020-00725
Device Sequence Number2786999
Product Code JWH
UDI-Device Identifier00880304653771
UDI-Public(01)00880304653771
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue NumberCP113642
Device Lot Number024950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1